# SDR NACA2020010800166

- Difficulty date: December 24, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 57,186 hours, 36,394 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER UPPER SKIN BLISTERED @ AFT SPAR @ ES149.  REPAIRED LH H-STAB UPR SKIN @ AFT SPAR @ ELEV STA 149 IAW SR# 4-4652338756, WITHOUT DEVIATION.
